Vol. 94, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Hypergeometric series with a p-adic variable

Jack Paul Diamond

Vol. 94 (1981), No. 2, 265–276
Abstract

Hypergeometric series with a p-adic variable and ratios of such series, as originally considered by B. Dwork, are evaluated at x = 1. Koblitz’s conjecture on the limit of ratios of partial sums of hypergeometric series in the supersingular case is examined and a sufficient condition for the validity of this conjecture is given.

Mathematical Subject Classification
Primary: 12B40, 12B40
Secondary: 33A30
Milestones
Received: 3 March 1980
Published: 1 June 1981
Authors
Jack Paul Diamond